# SDR U2RA201512110001

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 86,928 hours, 12,567 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Beam
- Part number: 65B10865U26
- Condition: Cracked
- Location: Zone 600
- Part time: 86,928 hours, 12,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND ON NR 8 SPOILER SUPPORT BEAM WEB.  1 CRACK 1.250" ON RT SIDE OF SUPPORT BEAM WEB AND 1, 1" CRACK ON LT SUPPORT BEAM WEB.  R & R NR 8 SUPPORT BEAM IAW SRM 51-41-02.
